| Model Number |
CCW0T4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Diplopia/Double Vision (4802)
| Date of Event |
03/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient was having diplopia.Clinical reason is patient experiencing diplopia.The iol was exchanged for advanced technology intraocular lenses (atiol) intra ocular lens 2 months 2 weeks 1 day following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).